ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2015.1.7293

A characterization of order bounded disjointness preserving bilinear operators

Kusraev, A. G. , Kutateladze, S. S.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 1.
Abstract:
The paper is aimed to characterize order bounded disjointness preserving bilinear operators in terms of their null-spaces. To this end the Boolean valued analysis approach is employed.
Keywords: Boolean valued representation, vector lattice, disjointness preserving operator
Language: English Download the full text  
For citation: Kusraev A. G., Kutateladze S. S. A characterization of order bounded disjointness preserving bilinear operators. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 1, pp.60-63. DOI 10.23671/VNC.2015.1.7293
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт